# SDR SWAA2021071340595

- Difficulty date: January 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,427 hours, 37,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP IS DELAMINATED AT INBOARD TRAILING EDGE 1.25' INBD LOWER EDGE. LENGTH = 3.25'; WIDTH = .50' MOD / C) INSPECTION COMPLIED WITH; ADDITIONAL DAMAGE OR DETERIORATION WAS FOUND. CONDITION HAS BEEN CORRECTED AS NOTED ON: NEW NRC: U293604 MECHANIC: 0 LEAD/SUPERVISOR/INSPECTOR: 0 ***************** COMPLIED WITH ******************* MOD TYPE: 7 NBR: 178923 REV: POS: 1
